# SDR USAA20100419EM020

- Difficulty date: April 19, 2010
- Submitted: April 19, 2010
- Operation: Air carrier
- Aircraft: N956UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000156
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 1040031
- Part serial: EF0471
- Condition: Jammed
- Location: Evac Slide
- Part time: 5,024 hours, 4,086 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOS - DUE TO THE GIRT BAR JAMMED IN MECHANISM IN THE FLOOR OF THE L1 DOOR THE SLIDE NEEDS REPLACED.  MAINTENANCE REPLACED THE L1 DOOR SLIDE AND THE L1 DOOR ASSIST BOTTLE PNEUMATIC DIAPHRAGM.  THE ASSIST BOTTLE WAS SERVICED TO PRESSURE AND THE ARMING AND DISARMING LINKAGE WERE INSPECTED WITH NO DEFECTS WERE NOTED.
